# SDR QXEA2009032600197

- Difficulty date: March 22, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 18,420 hours, 13,405 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Detector
- Condition: Failed
- Location: Slat Skew
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - INTERMITTENT SLAT FAULT STATUS MSG.  RETURNED TO FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  NO MX AVAILABLE IN YEG.  PLACED ON MEL 27-51-4.  RETURNED TO SERVICE.  MEL CLEARED ON 3/25.  REPLACED SKEW SENSOR ON LT INBD SLAT IAW CRJ AMM 27-81-39 PG 401-412.  OPS CHECK GOOD IAW CRJ AMM 27-81-39 PG 501-504.  RETURNED TO SERVICE.
